# SDR SWAA2022011045865

- Difficulty date: November 18, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 500 Rbl 23
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY AFT FLOOR TO SIDEWALL SHIELD; RBL23; BS500+2; +6; +10; +18 ; / [01] EVALUATED CORROSION ON SHIELD; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORRECTIVE ACTION 1.   NO LIMITS PER SRM. PART TO BE REPLACED.; [03] LOCATED AND DRILLED NEW FWD CARGO BAY AFT FLOOR TO SIDEWALL SHIELD BS 500A TO 492 RBL 23 PER SRM 51-40-05-0G-0 AND DWG 143A0080; [04] VERIFIED STEPS 1-3; [05] ASSIGNED PARTS; [06] VERIFIED LOCATED AND DRILLED NEW FWD CARGO BAY AFT FLOOR TO SIDEWALL SHIELD BS 500A TO 492 RBL 23 PER SRM 51-40-05-0G-0 AND DWG 143A0080
